MAUDE Adverse Event Report: UNKNOWN MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"

UNKNOWN MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"
Catalog Number 16-N3005
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This needle is sourced from more than one manufacturer.The customer could not provide a lot number allowing for identification of the manufacturer.
 
Event or Problem Description
It was reported by the customer that that there appears to be a rough/rusty residue on the bevel section of numerous needles.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO RW 30GX1/2"
Manufacturer (Section D)
UNKNOWN
CH 
MDR Report Key20472454
Report Number1451040-2024-00048
Device Sequence Number7245607
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
Report Date (Section F) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N3005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/02/2024
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/17/2024